
Nasacold Oral Suspension
Manufacturer
Nasa Pharmaceutical
Salt Composition
Chlorpheniramine Maleate (2mg/5ml) + Phenylephrine (5mg/5ml) + Paracetamol (50mg/5ml) + Sodium Citrate (60mg/5ml)
Key Information
Short Description
Nasacold Oral Suspension is a medication used to treat symptoms of common cold, hay fever, and other respiratory tract conditions in children.
Dosage Form
Oral Suspension
Introduction
Nasacold Oral Suspension is a combination of four medicines: Chlorpheniramine Maleate, Phenylephrine, Paracetamol, and Sodium Citrate. It relieves symptoms such as runny nose, cough, sneezing, watery eyes, sore throat, body ache, and fever. This medication is commonly prescribed in children to treat these symptoms.
Directions for Use
Nasacold Oral Suspension should be used as directed by the doctor. The recommended dosage and duration of treatment should be followed.
How it works
Nasacold Oral Suspension is a combination of four medicines: Chlorpheniramine Maleate, Phenylephrine, Paracetamol, and Sodium Citrate. Chlorpheniramine relieves allergy symptoms, Phenylephrine narrows blood vessels to relieve congestion, Paracetamol relieves pain and reduces fever, and Sodium Citrate thins and loosens mucus making it easier to cough out.
Quick Tips
May make your child feel sleepy, so ensure extra care when engaging in physical activities Do not combine with other cold and flu medicines Stop medication and consult doctor if an itchy rash, facial swelling, or breathing difficulties occur Practice self-care tips such as cleaning and disinfecting surfaces, giving plenty of fluids, and getting enough rest
Related Medicines

Flucold DS Suspension

Kozifed-P Oral Suspension

Glenpara Cold DS Oral Suspension

Felo Cold Oral Suspension

Coziant Oral Suspension

Phenmol Plus Oral Suspension

Flucomb DS Oral Suspension

Moxyzyl Oral Suspension

Rinolife-P-DS Oral Suspension
